Please use this identifier to cite or link to this item:
Title: Game-theoretic aspects of international mergers: Theory and case studies
Authors: García-Gallego, A
Georgantzís, N
Gil-Moltó, MJ
Orts, V
First Published: Sep-2006
Citation: INTERNATIONAL REVIEW OF LAW AND ECONOMICS, 2006, 26 (3), pp. 395-409
DOI Link: 10.1016/j.irle.2006.11.008
ISSN: 0144-8188
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.